# SDR HNAA0200074

- Difficulty date: October 31, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N992HA
- Make and model: Dhav DHC8201
- Aircraft serial: 432
- Aircraft time: 16,194 hours, 18,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1013075
- Condition: Broken
- Location: Cabin
- Part time: 16,194 hours, 18,546 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE FORWARD FLOOR EMERGENCY LIGHTS AND SECOND FROM FRONT OVERHEAD EMERGENCY LIGHT INOP.  REPLACED FIRST 2 LIGHT SOCKETS ON FLOOR AND REPLACED BULBS ON THE OTHER TWO LIGHTS, OPERATIONAL CHECK GOOD.
